Year : 1999  |  Volume : 41  |  Issue : 4  |  Page : 368--370

Occurrence of Ventricular Ectopics In A Patient with Therapeutic Lithium Level


Sunita Simon Kurpad1, K Srinivasan3, Sanjay Mehrotra2, R Galgali3 
1 Assistant Professor, Department of Psychiatry, St. John's Medical College Hospital, Bangalore-560 034, India
2 Assistant Professor, Department of Cardiology, St. John's Medical College Hospital, Bangalore-560 034, India
3 Associate Professor, Department of Psychiatry, St. John's Medical College Hospital, Bangalore-560 034, India

Correspondence Address:
Sunita Simon Kurpad
Assistant Professor, Department of Psychiatry, St. John«SQ»s Medical College Hospital, Bangalore-560 034
India

A young male with bipolar affective disorder, mania with psychotic features was started on lithium therapy. Four days later, he developed an irregular pulse on a lithium level of 0.45 mmol/L. An ECG showed multiple unifocal ventricular ectopics. The cardiac arrhythmia disappeared when lithium was discountinued.


How to cite this article:
Kurpad SS, Srinivasan K, Mehrotra S, Galgali R. Occurrence of Ventricular Ectopics In A Patient with Therapeutic Lithium Level.Indian J Psychiatry 1999;41:368-370


How to cite this URL:
Kurpad SS, Srinivasan K, Mehrotra S, Galgali R. Occurrence of Ventricular Ectopics In A Patient with Therapeutic Lithium Level. Indian J Psychiatry [serial online] 1999 [cited 2021 May 6 ];41:368-370
Available from: https://www.indianjpsychiatry.org/article.asp?issn=0019-5545;year=1999;volume=41;issue=4;spage=368;epage=370;aulast=Kurpad;type=0